# SDR AALA202506131484

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 86,174 hours, 10,927 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MDCR DOOR IS STUCK IN CLOSED POSITION. APPEARS LOWER RIGHT LATCHWILL NOT DISENGAGE. MAINTENANCE REPLACED MDCR DOOR LATCH IAW AMM 25-29-01.
